# SDR DXTA200500635

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,173 hours, 1,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED ON TAKEOFF RIGHT RED LIGHT WAS ILLUMINATED.  GROUND PERSONNEL NOTED THAT THE GEAR APPEARED DOWN.  ITEM IS UNDER INVESTIGATION.
